# SDR PCAA9700449

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07802
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD WAS FOUND CRACKED ON POST FLIGHT INSPECTION.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW DHC MM. AIRCRAFT RETURNED TO SERVICE.  (M)
